Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 234, NWS Austin/San Antonio, TX

June 27, 20074 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 27, 2007, 6:09 AM CDT for 4 counties in Texas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 6:09 AM CDT (11:09 UTC)
Expired
Jun 27, 2007, 12:15 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:49 AM CDTHEAVY RAIN 010 N Marble Falls, TXSINCE MIDNIGHT 12.85 INCHES OF RAINFALL. 24 HOUR TOTAL RAINFALL WAS 13.45 INCHES
Jun 27, 8:49 AM CDTHEAVY RAIN 01 E Kingsland, TX9.18 INCHES OF RAIN SINCE MIDNIGHT AT FM 1431 BRIDGE.
Jun 27, 8:49 AM CDTHEAVY RAIN 05 Wnw Spicewood, TXSINCE MIDNIGHT 9.98 INCHES OF RAINFALL. 24 HOUR TOTAL OF 10.55 INCHES.
Jun 27, 8:49 AM CDTHEAVY RAIN 06 Ene Marble Falls, TX17.38 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR TOTAL OF 19.05 INCHES.
Jun 27, 8:49 AM CDTHEAVY RAIN 06 Sse Burnet, TX12.30 INCHES OF RAINFALL SINCE MIDNIGHT. 24 HOUR TOTAL RAINFALL WAS 13.79 INCHES.
Jun 27, 8:49 AM CDTHEAVY RAIN 08 Ssw Bertram, TXSINCE MIDNIGHT 7.52 INCHES OF RAINFALL AND THE 24 HOUR TOTAL WAS 9.92 INCHES.
Jun 27, 8:49 AM CDTHEAVY RAIN 0Kingsland, TXHONEY CREEK NEAR KINGSLAND MEASURED 10.16 INCHES OF RAINFALL SINCE MIDNIGHT AND DURING THE PAST 24 HOURS.
Jun 27, 8:49 AM CDTHEAVY RAIN 0Marble Falls, TX15.78 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR RAINFALL TOTAL OF 17.92 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 11.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3269 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 271113
FFWEWX
TXC031-053-171-299-271715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...ROUND MOUNTAIN...BLANCO...
  BURNET COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...MARBLE FALLS...BURNET...
  GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF FREDERICKSBURG...
  LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND...BUCHANAN DAM...

* UNTIL 1215 PM CDT

* AT 609 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A 
  CONTINUATION OF SHOWERS AND THUNDERSTORMS OVER BURNET...BLANCO...
  GILLESPIE...AND LLANO COUNTIES.  RAIN HEAVY AT TIMES IS EXPECTED
  TO CONTINUE THIS MORNING OVER BURNET...LLANO...GILLESPIE...AND
  BLANCO COUNTIES.  THIS WILL CAUSE FLOODING AT LOW WATER 
  CROSSINGS...LOW LYING AND FLOOD PRONE AREAS AND ALONG AND NEAR
  RIVERS...CREEKS AND STREAMS.  THESE AREAS HAVE ALL READY RECEIVED 
  VERY HEAVY RAINS...AND ADDITIONAL RAIN WILL KEEP THE POTENTIAL FOR
  SERIOUS FLOODING THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...
  SUNRISE BEACH VILLAGE...MEADOWLAKES...INKS LAKE STATE PARK...
  HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK STATE PARK AND
  CASTELL

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
      3087 9892 3048 9894

$$
5 follow-up statements
000 
WGUS74 KEWX 271213 RRA
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT WED JUN 27 2007

TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
708 AM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...

AT 708 AM CDT...RADAR CONTINUED TO SHOW RAIN...HEAVY AT TIMES...OVER 
BURNET...LLANO...GILLESPIE AND BLANCO COUNTIES...FROM SHOWERS AND 
THUNDERSTORMS.  THESE RAINS...HEAVY AT TIMES...WILL CONTINUE THE 
NEXT FEW HOURS...AND CAUSE SERIOUS FLOODING OVER BURNET...LLANO...
GILLESPIE...AND BLANCO COUNTIES.  ADDITIONAL RAINFALL AMOUNTS
THIS MORNING OF 1 TO 3 INCHES IS POSSIBLE. 

FLOODING AT LOW WATER CROSSINGS...LOW LYING AND FLOOD PRONE  
AREAS...AND ALONG AND NEAR RIVERS...CREEKS AND STREAMS WILL
CONTINUE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM

LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
      3087 9892 3048 9894

$$
000 
WGUS74 KEWX 271339
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 AM CDT WED JUN 27 2007

TXC019-171-259-265-271500-
GILLESPIE TX-KERR TX-KENDALL TX-BANDERA TX-
832 AM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BANDERA...KENDALL...KERR AND GILLESPIE COUNTIES...

AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT VERY HEAVY RAINS ACROSS PARTS OF KENDALL COUNTY BETWEEN 
BOERNE...SISTERDALE...AND COMFORT WITH RAINFALL RATES AROUND ONE 
INCH PER HOUR. LIGHT TO MODERATE RAINS CONTINUED ELSEWHERE WITH 
RAINFALL RATES LESS THAN ONE QUARTER INCH PER HOUR. SEVERAL ROADS 
REMAIN CLOSED DUE TO FLOODING. THIS ADDITIONAL RAIN WILL ADD TO THE 
FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARING...
SISTERDALE...MOUNTAIN HOME...KERRVILLE...KERRVILLE STATE PARK...KERR
WILDLIFE MGMT AREA...KENDALIA...INGRAM...HUNT...COMFORT...CENTER
POINT AND BANKERSMITH

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 3014 9930 3014 9860 2995 9842 2976 9865
      2973 9878 2957 9896 2957 9898 2963 9899
      2964 9962 2992 9962 2993 9968 3008 9968
      3009 9976 3028 9976 3029 9931

$$
000 
WGUS74 KEWX 271346
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 AM CDT WED JUN 27 2007

TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
846 AM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...

AT 842 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT HEAVY RAINS BETWEEN FREDERICKSBURG...STONEWALL AND WILLOW 
CITY WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR. LIGHT 
TO MODERATE RAINS CONTINUED ELSEWHERE WITH RAINFALL RATES LESS THAN 
ONE HALF INCH PER HOUR. THIS ADDITIONAL RAIN WILL ONLY AGGRAVATE THE 
FLOODING PROBLEMS. 

THIS IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED. NUMEROUS 
ROADS REMAIN CLOSED ACROSS THE AREA WITH NUMEROUS STREAMS AND RIVERS 
IN FLOOD.

A RAIN GAUGE 6 MILES EAST-NORTHEAST OF MARBLE FALLS HAS INDICATED 
19.02 INCHES OF RAIN FROM LATE LAST EVENING THROUGH THIS MORNING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
      3087 9892 3048 9894

$$
000 
WGUS74 KEWX 271512
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 AM CDT WED JUN 27 2007

TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
1009 AM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...

AT 1004 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT LIGHT TO MODERATE RAINS ACROSS THE WARNED AREA. RAINFALL 
RATES WERE GENERALLY LESS THAN ONE HALF INCH PER HOUR. THIS 
ADDITIONAL RAINFALL WILL AGGRAVATE THE ONGOING FLOODING. THIS IS 
DANGEROUS SITUATION AND TRAVEL IS DISCOURAGED. NUMEROUS STREAMS AND 
RIVERS REMAIN IN FLOOD. NUMEROUS ROADS REMAIN CLOSED.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
      3087 9892 3048 9894

$$
000 
WGUS74 KEWX 271620
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT WED JUN 27 2007

TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
1119 AM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED PATCHY LIGHT 
RAINS ACROSS THE AREA. RAINFALL RATES WERE LESS THAN ONE TENTH INCH 
PER HOUR. HOWEVER...FLASH FLOODING WILL CONTINUE FROM EARLIER VERY 
HEAVY RAINS. NUMEROUS ROADS REMAIN CLOSED. NUMEROUS RIVERS AND 
STREAMS REMAIN IN FLOOD. THIS REMAINS A DANGEROUS SITUATION AND 
TRAVEL IS DISCOURAGED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM

LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
      3087 9892 3048 9894

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:46 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 27, 3:46 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT WED JUN 27 2007

...LIKELIHOOD FOR FLASH FLOODING WILL CONTINUE THROUGH AT LEAST
THE END OF THE WEEK...

.DISCUSSION...
LITTLE CHANGE TO THE ONGOING FORECAST...WHICH MEANS BAD NEWS FOR
SOUTH CENTRAL TEXAS AS VERY WET...AND VERY DANGEROUS...CONDITIONS
ARE EXPECTED THROUGH THE FORECAST PERIOD.

ALREADY HAVE CONCERNS THIS MORNING AS HEAVY RAINFALL CONTINUES
ACROSS THE EASTERN HILL COUNTRY. AN ESTIMATED 4 TO 8 INCHES HAS
FALLEN OVER PORTIONS OF BURNET...LLANO...AND WILLIAMSON COUNTY
OVER THE PAST 3 HOURS...WITH THE POSSIBILITY OF TOTALS OF 10 TO 12
INCHES BY SUNRISE. IF THAT WASNT ENOUGH...THERE IS A WELL DEFINED
MCS APPROACHING FROM THE BIG COUNTRY/TRANS-PECOS REGION. CURRENT
SEVERE THUNDERSTORM WATCH MAY BE EXPANDED EASTWARD AND EXTENDED IN
TIME IF THIS SYSTEM CONTINUES TO HOLD TOGETHER. DAMAGING WINDS ARE
CLEARLY THE PRIMARY CONCERN WITH THIS SYSTEM...BUT RAINFALL OF 2-3
INCHES AN HOUR IS ALSO A POSSIBILITY.

RAIN CHANCES WITH THE LIKELIHOOD OF HEAVY RAINFALL WILL CONTINUE
THROUGH WEDNESDAY AFTERNOON AND EVENING. GFS HAD VERY POOR
INITIALIZATION FOR THE 00Z RUN...SO HAVE CONTINUED TO GO CLOSER TO
NAM NUMBERS AS IT NOT ONLY SEEMS TO HAVE A BETTER HANDLE ON THE
SITUATION...BUT HAS ALSO PROVEN ITS WORTH OVER THE PAST FEW WEEKS.
AS PREVIOUSLY MENTIONED...THIS MEANS BAD NEWS FOR OUR NECK OF THE
WOODS AS THE NAM KEEPS GOOD CHANCES FOR RAIN AS WELL AS HIGH QPF
THROUGH THE FORECAST PERIOD. WILL BE EXTENDING THE FLASH FLOOD WATCH
WITHIN THE NEXT FEW HOURS TO RUN THROUGH THIS EVENING.

THE WEAK UPPER LOW STATIONED OVER TEXAS WHICH HAS BEEN CHANNELING
ALL OF THIS MOISTURE INTO THE REGION WILL REMAIN IN THE PICTURE
THROUGH THE NEXT SEVERAL DAYS. WET PATTERN WILL CONTINUE INTO THE
WEEKEND AND NEXT WEEK...WITH ADDITIONAL FLASH FLOODING EXPECTED EACH
DAY. MODELS ARE INDICATING THAT THE LOW WILL WEAKEN SOME WHAT
DURING THE EARLY PART OF NEXT WEEK...WHICH MEANS THAT RAIN CHANCES
MAY DECREASE BY THE MIDDLE OF THE WEEK. HAVE LEFT IN 20-30 POPS
ACROSS THE AREA AROUND THE JULY 4TH HOLIDAY FOR THE TIME BEING.

DAYTIME TEMPERATURES WILL BE A GOOD 5 TO 7 DEGREES BELOW NORMAL
DUE TO EXPANSIVE CLOUD COVERAGE INHIBITING WARMING. LOWS WILL
GENERALLY BE WITHIN A FEW DEGREES OF LATE JUNE/EARLY JULY NORMALS
ACROSS THE REGION.

PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  72  89  71  89 /  50  50  40  40  40
AUSTIN BERGSTROM INTL AIRPORT  89  71  89  69  88 /  50  50  40  40  40
DEL RIO INTL AIRPORT           92  74  91  72  90 /  40  40  40  50  50
SAN ANTONIO INTL AIRPORT       89  74  89  72  88 /  40  40  40  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
WILLIAMSON...WILSON.

&&

25/08
Hazardous weather outlook, Jun 27, 3:35 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT WED JUN 27 2007

TXZ171>173-183>194-202>209-217>225-228-281100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
335 AM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS TODAY WILL PRODUCE LOCALLY HEAVY
RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG WIND GUSTS
AND SOME HAIL. LOCALLY HEAVY RAIN IS EXPECTED TO CAUSE
FLASH FLOODING ALONG CREEKS...STREAMS...AND AT LOW WATER
CROSSINGS.

THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE
AREA THIS EVENING. STRONG WINDS...LOCALLY HEAVY RAIN...
DANGEROUS LIGHTNING AND SOME HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
CONTINUE THROUGH THE EARLY PART OF NEXT WEEK.  LOCALLY
HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS
WILL ACCOMPANY THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Jun 27, 1:48 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     FLASH FLOOD      MARBLE FALLS            30.58N 98.27W
06/27/2007                   BURNET             TX   LAW ENFORCEMENT

            SERIOUS FLOODING ACROSS SOUTHERN BURNET COUNTY. 3 HOUR
            RAINFALL TOTALS 7 TO 9 INCHES WITH HOURLY RAINFALL RATES
            AT ABOUT 4-5 INCHES.

0140 AM     FLASH FLOOD      KINGSLAND               30.66N 98.45W
06/27/2007                   LLANO              TX   MESONET

            SERIOUS FLOODING IN PROGRESS ACROSS SOUTHWEST LLANO
            COUNTY. HOURLY RAINFALL RATES 1-3 INCHES. 2.5 TO 4.5
            INCHES GAGED PAST 2 HOURS.

&&

JPB
Special weather statement, Jun 27, 2:07 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 AM CDT WED JUN 27 2007

TXZ171>173-183>194-202>209-217>225-228-270915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
207 AM CDT WED JUN 27 2007

...FAST MOVING LINE OF THUNDERSTORMS TO THE NORTHWEST COMING
IN THE FEW HOURS...

IN ADDITION TO HEAVY RAINS OVER PARTS OF LLANO....BURNET AND
BLANCO COUNTIES...A LINE OF THUNDERSTORMS WAS FROM WEST OF
SAN ANGELO TO NORTH OF DRYDEN...MOVING SOUTHEAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL MOVE OVER SOUTH CENTRAL
TEXAS IN A FEW HOURS TO EARLY MORNING HOURS OF WEDNESDAY
MORNING. STRONG WINDS...FREQUENT LIGHTNING...LOCALLY HEAVY
RAIN AND SOME HAIL IS POSSIBLE WITH THESE THUNDERSTORMS.

WINDS AT FT STOCKTON GUSTED TO 66 MPH WITH THE PASSAGE OF
THESE THUNDERSTORMS. A SIMILAR CLUSTER OF THUNDERSTORMS
THE NIGHT OF JUNE 4TH AND EARLY MORNING HOURS OF JUNE 5TH
OF THIS YEAR MOVED ACROSS SOUTH CENTRAL TEXAS IN THE
MORNING HOURS.

JUNE 24TH TO JUNE 30TH THIS YEAR IS LIGHTNING SAFETY AWARENESS
WEEK. SUMMER IS THE PEAK SEASON FOR ONE OF THE NATIONS DEADLIEST
WEATHER PHENOMENA...LIGHTNING. IN THE PAST 30 YEARS... LIGHTNING
HAS KILLED MORE PEOPLE PER YEAR THAN WHAT WAS CAUSED BY TORNADOES
AND HURRICANES. HOWEVER...BECAUSE LIGHTNING USUALLY CLAIMS ONLY
ONE OR TWO VICTIMS AT A TIME...AND BECAUSE LIGHTNING DOES NOT
CAUSE THE MASS DESTRUCTION LEFT IN THE WAKE OF TORNADOES OR
HURRICANES...LIGHTNING GENERALLY RECEIVES MUCH LESS ATTENTION THAN
THE MORE DESTRUCTIVE WEATHER-RELATED KILLERS. WHILE DOCUMENTED
LIGHTNING INJURIES IN THE UNITED STATES AVERAGE ABOUT 300 PER
YEAR...UNDOCUMENTED INJURIES CAUSED BY LIGHTNING ARE LIKELY MUCH
HIGHER.

SEVERE THUNDERSTORM WATCH 455 IS IN EFFECT FOR VAL VERDE...
EDWARDS AND KINNEY COUNTIES UNTIL 5 AM THIS MORNING.
Local storm report, Jun 27, 4:25 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     FLASH FLOOD      FLORENCE                30.84N 97.79W
06/27/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            NUMEROUS ROADS IMPASSABLE, NUMEROUS WATER RESCUES FROM
            HOMES AND CARS, SOME ROADS DAMAGED - WASHED AWAY,
            HELICOPTER RESCUES FROM ROOFS OF HOUSES, IN LEANDER,
            LIBERTY HILL, AND FLORENCE.

&&

JPB
Local storm report, Jun 27, 5:23 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     FLASH FLOOD      2 N LEANDER             30.59N 97.86W
06/27/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            HIGHWAY 183 AT THE SOUTH SAN GABRIEL RIVER IS CLOSED.
            WATER HAS CRESTED THE BRIDGE WITH 1-2 FOOT WAKES.

&&

MS
Local storm report, Jun 27, 5:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLASH FLOOD      1 NW LIBERTY HILL       30.68N 97.93W
06/27/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            BRIDGE AT RR1869 AT THE SAN GABRIEL RIVER HAS BEEN WASHED
            OUT.

&&

MS
Local storm report, Jun 27, 5:47 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      LIBERTY HILL            30.67N 97.92W
06/27/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            CR236 WEST OF CR200--BRIDGE WASHED OUT. SAN GABRIEL RIVER
            HAS CRESTED OVER CR 279.

&&

MS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:15 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 26, 9:51 PM CDTFlash Flood WarningEWXBurnet3 hr
Jun 26, 10:22 PM CDTFlash Flood WarningEWXBlanco3 hr
Jun 26, 10:41 PM CDTSevere Thunderstorm WarningEWXBurnet34 min
Jun 26, 11:52 PM CDTFlash Flood WarningEWXWilliamson4 hr
Jun 26, 11:55 PM CDTFlash Flood WarningEWXBurnet5 hr
Jun 27, 12:33 AM CDTFlash Flood WarningEWXLlano4 hr
Jun 27, 1:32 AM CDTFlash Flood WarningEWXBlanco3 hr
Jun 27, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde82 min
Jun 27, 4:01 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano4 hr
Jun 27, 4:29 AM CDTFlash Flood WarningEWXWilliamson6 hr
Jun 27, 4:36 AM CDTFlash Flood WarningEWXGillespie4 hr
Jun 27, 4:53 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde82 min
Jun 27, 5:21 AM CDTSevere Thunderstorm WarningEWXMaverick69 min
Jun 27, 6:00 AM CDTFlash Flood WarningEWXBandera, Kendall, Kerr4 hr
Jun 27, 6:35 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 27, 6:39 AM CDTFlash Flood WarningEWXEdwards, Real4 hr
Jun 27, 7:15 AM CDTFlash Flood WarningEWXWilliamson5 hr
Jun 27, 12:14 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.